Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

I don't know what I'm allergic to!
avatar
tbabs25 posted:
For 3 weeks I have been itching all over. I have been to urgent care and the e.r. and they prescribed me prednisone. it makes me extremely irritable and at first it was clearing up the rash so when I got down to taking one pill a day I stopped taking it. now the rash is back and I'm itching even worse. I have taken all kinds of allergy medicine that doesn't seem to do anything at all. I have also been using fragrance free lotions and taking oatmeal baths. I have never been allergic to anything and I'm not sure if I'm even having an allergic reaction since none of the medicine is working. Does anyone know what else it could be?
Reply
 
avatar
Josh_Chicago responded:
I have had an almost identical experience and am getting toward the end of my step-down dosage of Methylprednisolone. Worried that when it runs out, the hives will come back, and I'll still have no idea what's causing it. Please let me know if you figure out what's bringing it on!


Helpful Tips

Eczema CareExpert
Emerging research has shown that skin barrier dysfunction plays a central role in atopic dermatitis. Both the involved skin and even the ... More
Was this Helpful?
26 of 36 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center